Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

OmensAbound

Member
  • Total Reviews

    0
  • Content Count

    36
  • Joined

  • Last visited

Community Reputation

0 Neutral

About OmensAbound

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    Chicago proper

Recent Profile Visitors

1116 profile views
  1. Yes I would say go for it. I think your scars would respond well. Try something like Restylane. It's worth a try as a non-invasive treatment with low risk. I've had them done and they work great for at least 3-4 months.
  2. I just thought I'd start a thread that talks about things that you feel aggravates or makes your acne scars appear worse. Understand that these are merely anecdotal - so post whatever you perceive through observation, that appears to make your acne scars flare up.... And when I say flare up -- I guess I mean you know those bad days that all of sudden your face has become the face of the moon(uneven surface.) I've wanted to start this for a long time because, although this could be in my hea
  3. Just wanted to give an update on my experience with accutane after 2 years of being off the drug. I know how helpful this forum was in making a decision to go on this drug. So the short and dirty version is my skin is clear(knocks on wood.) Complexion health of skin has deteriorated considerably. Blotchy/red marks still, and indentations. As you can see from my above post, I was on this drug during a terrible bout of cystic acne. My skin was awful for about a 9 month stretch. Accutane nuke
  4. Hey thanks for the fast replys. Looking at the Peter Thomas products, which one fits my description best? Can you buy it at the pharmacy? See I'm looking for something that won't create more problems, ya know? Not sure if my skin is ready for something like a BHA, Salicylic acid or glycolic acid. I feel like that might throw my skin off balance. Right now I'm freshly off accutane 2 months, so my face is relatively calm right now. Except for the unslighty red marks and some scarring.
  5. Hi everyone, So as the title explains, I'm looking for a good non-comedogenic exfoliator that is not too harsh. Right now I'm using Cetephil soap, but would like to potentially speed up the process of getting rid of these marks. If you know of a good one please help me out. Also is it possible that it can be anit-bacterial as well? Thanks, Omens
  6. Good question. You know what, accutane I believe is stronger than any stress induced acne. I went through some really rough breakouts from stress right before I went on accutane. Basically accutane is a nuclear weapon and stress would be like a bomb. Accutane totally destroys anything on your face, it's more or less a skin sterilizer. Speaking from my own experience I think it is stronger....however as a long term solution to stress induced acne is another story.
  7. You're young man, try not to concentrate on this drug causing all these problems in your life. I'm not saying Accutane didn't contribute to them, but focusing on it will not help the situation. Basically don't let this drug give you excuses for how you're feeling. Don't make it seem ok to feel depressed from this drug because it is known to cause depression. In effect you start using it as a scape goat. And it's most likely a mild depression is at the root of all the problems. This shall
  8. I'm wondering the exact same thing. Is there any change to the cumulative dose if a person responds really well to the drug at the start? Does that effectively lower the dose needed to put the acne into remmission? And to answer your second question Karam, I think that is totally at the discertion of the derm. Some will, some won't.
  9. My doc told me the same thing...doesn't matter if you take accutane with food. It doesn't work like an antibiotic.
  10. Good points Matureacne...agree with you completely. The first step is controlling the acne then dealing with the scarring. Thanks for sharing your experience, it always helps to hear different viewpoints.
  11. I think that could partly be true. However never in my life have I had a red mark last 6 months. There has to be some truth to the reason doctors don't allow you to undergo surgery until six months after the course. And the explanation I've always found is that your body doesn't heal in the same manner. Also another theory for indentations could be due to oil glands shrinking therefore taking away that space that was normally filled out with a gland....causing the skin to look caved in aro
  12. Just wanted to update this post... Red marks are still very visible along my jawline, cheeks, and temples. In some marks indentations are evident. Again I had maybe one or two scars on my face before I started this drug. Once I got on accutane my face stopped healing correctly. I am down to my last weeks worth of pills. I will update after I am off this drug to give info to people that have this exact reservation about accutane.
  13. How long have you been clear for? I wonder if that changes the answer you know... And taking another course would put more strain on your body...not to mention would suck to do it again. Easy for the Derm to say another course, more money and no harm to him/her.
×